Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Taking Claritin. Earlier had lung infection. Stuffy or running nose, cold nose. What to do?

hi, I'M TAKING CLARITIN for about a week and a half and I feel like I have allergies and a cold at the same time, I had a lung infection about 6 weeks ago and since than nothing is right. The Claritin doesn't seem to take away all my problems I get very congested, my nose is either stuffed or running. the latest today is that my nose is really cold I literally have to warm it up with hot water. I don't know what else I can do to make this go away? I don't normally have allergy issues.
Asked On : Sun, 21 Apr 2013
Answers:  2 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Consult an ENT doctor
You may need CT scan of the sinuses...

If there is no infection / if it is only allergy - Leukotriene antagonists may help...
Steroids - local or systemic - may be necessary
Check Blood count and sugar - You have not stated your age, gender, personal habits, family history or co-morbidities

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 23 Apr 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
CLERITIN IS ANTIALLERGIC MEDICINE
I THINK IT IS BEYOND CONTROL OF CLERITIN TO CONTROL ALL SYMPTOPMS.
AND YIUR ALLERGY MIGHT HAVE BEEN INCREASING IF YOU HAVE SEASONAL ALLERGIES
I SUGGEST TO TAKE FEXOFENADINE 12 MG BD
SYP PIRITON 1/2 TSF NIGHT
SYP GELUSIL 2 TSF TDS
APPLY NEOSPORIN H EYE OINTMENT IN NOSE BD
PUT 2 DROPS OF SEA WATER IN EACH NOSE AT NIGHT
DO FOR 3 WEEK
AND CONSULT SOME ALLERGEOLOGIST TO CVOMPETE ERADICATION OF ALLERGIES
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor